Leader All Day Allergy, Original Prescription Strength, Tablets
30 tablets
On This Page
Product Details
Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Gluten free. Indoor & outdoor allergies. 24 Hours Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Zyrtec). Essential to care since 1979. 100% money back guarantee. All Leader Brand products have a 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com.Nutrition Facts
Total Fat | grm |
Saturated Fat | grm |
Cholesterol | mg |
Sodium | mg |
Total Carbohydrate | grm |
Dietary Fiber | grm |
Protein | grm |
Vitamin A | iu |
Vitamin C | mg |
Calcium | mg |
Iron | mg |
Trans Fat | grm |
Gluten Free | |
Gluten | 0.00 |
Total Sugars | grm |
Manufacturer
CARDINAL HEALTH
Dublin, OH 43017
UPC
00096295134797